Headaches with CNS vasculitis?
I got diagnosed with CNS vasculitis at the end of July. I started having seizures in April and got started on anti-seizure meds (Gabitril 4mg 2 pills 2x daily). I didn't have headaches at all until I started the seizure meds. At the worst point of the seizures, I was having about 3 dozen a day. I talked to my neurologist about the headaches and he just keeps upping the dosage! Very frustrating! I want to take less meds instead of more!
Has anyone had this experience? My drs just keeping giving more meds or changing the meds or giving percocet. I don't know if there is a natural supplement that would help?
Let me know if anyone has any ideas. I'm at the end of my rope with this. I've been on Cytoxan therapy for the last 2 months and have 4 more months of chemo.
I have suffered from CNS Vasculitis for many years. My doctor gave me a prescription for Pamelor and that has helped for the headaches. Gradually, after a couple of years these meds start to wear off. I'm still taking Pamelor, but I started to suffer from hemi-facial spasms and they had to inject Botox on the right side of my face. I am headache free until the Botox wears off and then it is hell again. Is Gabitril the generic for Neurotin? I had a seizure and they put me on Neurontin and that has helped a lot. I take 300mg 3x a day.
I hope this helps.